Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest merda899

Just fried my face after 4 weeks on regimen

Recommended Posts

Guest merda899

Oh god, just about 10 minutes ago i was doing my regular regimen and tonight was the second night of the 4th week. I just got dans cleanser and moisterizer and started them this morning, and i just used them tonight along with neutrogenas on the spot.

My face has been getting a little better, but still nothing that anyone can tell.

But tonight i used just a little above 1 full finger length for just my mouth, chin, and nose.

Everything was going good, used cleaner less then 10 seconds, used bp, felt a little tight feeling. But then all of a sudden i applied the moisterizer and the right side of my mouth turned instantly red along with the upper lip "moustasch area" it hurts so bad.

What happened???? i used the moisterizer this morning just fine.

Did i apply to much moisterizer? and why is it burning my skin :(..???

I just applied golden salve all over the burn area to try and heal it by morning so i dont look like an idiot with red blotches everywhere..

Any advice please inform me.. Ouchhh... by the way its winter out in wisconsin.. coud that play a factor??

Share this post


Link to post
Share on other sites

Just read my log and you'll see that you're not the only one that has to bare burning.

I know what you are doing wrong. I did this also and now I am finally saved!

Wait 15 minutes after applying BP and then slowly moisturizer!

15 MINUTES! Maybe even 20 MINUTES if you apply alot of BP!

Good luck! Tell me if it works!

Share this post


Link to post
Share on other sites
Guest merda899
Just read my log and you'll see that you're not the only one that has to bare burning.

I know what you are doing wrong. I did this also and now I am finally saved!

Wait 15 minutes after applying BP and then slowly moisturizer!

15 MINUTES! Maybe even 20 MINUTES if you apply alot of BP!

Good luck! Tell me if it works!

alrighty, ya i only waited about 8-10 minutes, why would waiting less causing burning/>? and why does the moisterizur even burn in the first place lol? :doh:

Share this post


Link to post
Share on other sites
Just read my log and you'll see that you're not the only one that has to bare burning.

I know what you are doing wrong. I did this also and now I am finally saved!

Wait 15 minutes after applying BP and then slowly moisturizer!

15 MINUTES! Maybe even 20 MINUTES if you apply alot of BP!

Good luck! Tell me if it works!

alrighty, ya i only waited about 8-10 minutes, why would waiting less causing burning/>? and why does the moisterizur even burn in the first place lol? :doh:

Well, idn why this works but..lol..idn!! It worked with me! Really! My skin is now only 20% stinging as before and this is like whoa! Idn..if you mix BP and moisturizer i guess together they just don't work well. so you really have to wait longer than 10min. mmm and about moisturizer...moisturizer stings anyway soo.. it's just like that. also dan said that. he knows what he is saying.

i just wanted to help. it worked for me so i was really thriller when i had an opportunity to help someone...

Share this post


Link to post
Share on other sites
:( so if i use the bp and im gonna burn my face?

:lol: Right now with my experience i wouldn't reccomend it anyway. I am so sorry everyone and also Dan, but what can I say. These 4 days have been the most terrible days in the last 6 moths and i guess i am either allergic or i just have sensitive skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×